# SDR SWAA2021021243558

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BTW BS 967 TO BS 1006 AT LEVEL STR 17R AND RBBL 53 AT AFT GALLEY AREA / REPLACED INNER CHORD P/N 147A8540U8 AT SMR0 LOCATED BETWEEN BS887 TO BS1006 AT LEVEL STR 17R AND RBBL 53 AT AFT GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #147A8501 REV A
